It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 08-11-2012, 08:38 AM   #1
Newbie
(female)
 
Join Date: Aug 2012
Posts: 1
Stive5 HB User
How my husband has been feeling after starting forteo

We went with his rhuematoligist's recommendations and now we are questioning that because of how he's been feeling.... On top of the normal RA issues he has been nauseated, having no energy, swollen glands, mood changes, worse joint pain then usual, the vivid and strange dreams and so on.... He's on MAJOR pain medication as well as composite (sp??) and nothing is helping. He's been on "his normal medication, pain meds included" for over three years, so I know these side affects are from the forteo, not his daily medication.

HAS ANYONE FOUND ANY RELIEF FROM ANY OF THESE SIDE AFFECTS? OR DOES EVERYONE "JUST DEAL WITH THIS NONSENSE?"

ANY HELP WOULD BE GREATLY APPRECIATED....

 
Reply With Quote
Old 08-12-2012, 06:51 PM   #2
Senior Veteran
(female)
 
Join Date: May 2007
Location: Calif, USA
Posts: 1,530
Mel52 HB UserMel52 HB UserMel52 HB UserMel52 HB UserMel52 HB UserMel52 HB UserMel52 HB UserMel52 HB UserMel52 HB User
Re: How my husband has been feeling after starting forteo

I honestly don't know how people deal with it. I did one forteo shot and 4 hours later, I had a horrible headache, body aches, chills, weakness etc. It put me down for almost 2 days. I didn't do another injection. Now several months later I was told to do the reclast but I am thinking of trying the forteo again to see if I can get past the symptoms. I am too afraid to do the reclast that lasts a year.
I read the nightmares are a side-effect of the forteo

 
Reply With Quote
Sponsors Lightbulb
   
Old 09-08-2012, 11:13 AM   #3
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 146
Kathy1813 HB User
Re: How my husband has been feeling after starting forteo

I took Forteo for a little over 2 weeks a couple of years ago but stopped after having so many balance problems. Couldn't walk straight and would nearly fall over and would get light headed. I decided it wasn't for me. Also I had read that after you have been on this for 2 years, then you have to stop and go on to something else or you will gradually get worse again.

 
Reply With Quote
Old 09-08-2012, 11:37 AM   #4
Inactive
(male)
 
Join Date: Sep 2012
Posts: 12
astonish HB User
Re: How my husband has been feeling after starting forteo

It happens in beginning with some patients. Pls. ask your doctor for this.

My mother has severe osteoporosis. she is 66. We have started forteo. She is taking injections since a month and still a long to go. No problem at present. Let's hope everything goes fine.

Forteo is the costly but best way is patient responds to the medicine.
I advice you to take sun bath for at least 15 minutes a day and eat soya food.

 
Reply With Quote
Old 09-26-2012, 04:49 PM   #5
plc plc is offline
Senior Member
(female)
 
Join Date: Jun 2002
Location: norwell,ma,usa
Posts: 190
plc HB User
Re: How my husband has been feeling after starting forteo

I have been using this forteo for a month in half, joints are sore at times, headache off and on . I ask my doctor about the joint pain she said it is a side effect and to try to stay with. I have to admitt it is not everyday, but advil has been helping. But other then that not having a problem.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
the best TTC board on the net cookiemunster65 HealthBoards Testimonials 0 07-29-2008 12:34 PM
healthboards have been a life saver for me pattihabs HealthBoards Testimonials 0 07-30-2006 07:03 PM
Just Wanted To Drop By And Say Hi !! Finding Pammie HealthBoards Testimonials 0 04-27-2006 06:31 PM
Wonderful, Educated HELP AT LAST! ProudUSAFMom HealthBoards Testimonials 0 11-05-2005 02:02 PM
Thanks, not feeling alone anymore milkmade HealthBoards Testimonials 0 07-05-2005 11:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



phylwill1152 (22), turtlelady (8), Piano0105 (7), taape (4), Titchou (3), Precious55 (3), Arggg (3), Sensitivo (3), dorri (2), Millard (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!